Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Suggest treatment for piles

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2008
Answered : 5359 Questions
I recently developed piles. no bleeding, but it gets uncomfortable. I consulted a doctor, underwent medication, but it still wont go away. how much time does it take to heal? Also, what can I do to make it heal faster?
Posted Mon, 24 Feb 2014 in Constipation
Answered by Dr. Grzegorz Stanko 36 minutes later
Brief Answer: Surgery is a permanent solution. Detailed Answer: Hello! Thank you for the query. Hemorrhoids are enlarged veins due to increased blood pressure in it. Most common reason of hemorrhoids is constipation. Once the vein gets enlarged, it wont get back to normal, no matter what medication will you use. Most of the medicines are used to improve hemorrhoids condition and make symptoms less comfortable. But you can not expect that your hemorrhoids will vanish. The only permanent solution is surgery. It usually takes about a week for the hemorrhoids to stop giving symptoms. If medicines are not helpful, you need to consult a surgeon and consider surgery. In a meanwhile please increase fiber rich products and mineral water intake to make your stools softer and avoid constipation. Hope this will help. Feel free to ask further questions. Regards.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor